# SDR SIMA20190923003

- Difficulty date: September 23, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 37,462 hours, 31,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Profile
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE REMOVED EMERGENCY LIGHT STRIP PROFILES DAMAGED.-C/A-REPLACED ALL DAMAGED EMERGENCY LIGHT STRIP PROFILES AS REQUIRED. REF NRWC 697-MQT-04283 FOR REINSTALLATION.
